%0 Journal Article
	%A Shaoquan Sun and  Chunxiang Liu
	%D 2016
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 116, 2016
	%T  (λ,μ)-fuzzy Subrings and (λ,μ)-fuzzy Quotient Subrings with Operators
	%U https://publications.waset.org/pdf/10005827
	%V 116
	%X In this paper, we extend the fuzzy subrings with operators to the (λ, μ)-fuzzy subrings with operators. And the concepts of the (λ, μ)-fuzzy subring with operators and (λ, μ)-fuzzy quotient ring with operators are gived, while their elementary properties are discussed.

	%P 413 - 416